MathSciNet Relay Station
MathSciNet bibliographic data
MR2488045 (2009m:93094) 93D15 (90C22 93E15)
Raouf, J.; Boukas, E. K. Stochastic output feedback controller for singular Markovian jump systems with discontinuities. IET Control Theory Appl. 3 (2009), no. 1, 68–78.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement